Journal of the Mathematical Society of Japan

The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.

Top downloads over the last seven days

On graded rings, IShiro GOTO and Keiichi WATANABEVolume 30, Number 2 (1978)
A proof of a transformation formula in the theory of partitions.Kanesiroo ISEKIVolume 4, Number 1 (1952)
Some results on arithmetic functions.S. A. AMITSURVolume 11, Number 4 (1959)
On elliptic modular surfacesTetsuji SHIODAVolume 24, Number 1 (1972)
A new proof of the Baker-Campbell-Hausdorff formulaM. EICHLERVolume 20, Number 1-2 (1968)
  • ISSN: 0025-5645 (print), 1881-1167 (electronic)
  • Publisher: Mathematical Society of Japan
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1948--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/jmsj

Special Issue of JMSJ

Volume 67, Number 4 of Journal of the Mathematical Society of Japan is a special issue dedicated to the memory of Kiyosi Itô on the occasion of the 100th anniversary of his birth.


Kiyosi Itô, 1994